Triamcinolone cream

Common Questions and Answers about Triamcinolone cream

nasacort

can triamcinolone acetonide cream be used on "tags"? I am 70 yrs young and have many tags all over the upper parts of my body between my waist and up to and including my neck. Also, I have a tube of it that has the date of Jun 10 on the crimp. Does that mean it isn't good anymore?.
Can I use the Triamcinolone cream on my armpits? I have eczema but my skin is also very sensitive, a small minor irritation quickly turns into some ugly inflamed itching crisis. The deodorant I was wearing was irritating my armpit so i scratched a little, and now it itches more and more and is sore. :( I have this same probem anywhere on my skin. Was wondering if it was safe to use it around the genital area also.
In any case, when it occurs in several areas, it is not likely to be a yeast infection (which is supported in your case by the fact that Nizoral, a good anti-yeast cream, doesn't seem to have helped). I therefore suggest that you try the triamcinolone cream twice a day in all affected areas for 1 week. If you are not much better, you should call the dermatologist who saw you. I see no connection with quinolone toxicity or with eye pain.
Around 13 I was prescribed triamcinolone acetonide cream usp 0.1% for my eczema. There was a misscommunication and I ended up using it for 3 years basically 2 times a day. Could this have any way had affected puberty? My growth? My penis growth? I've read that topical steroid creams if used for extensive times can effect your growth. Could this cream have affected my growth? I asked my dermatologist and he said no, that this specific cream was to weak to have any harm on me.
I have some itch, is Triamcinolone Acetonide Cream USP 0.1% a good cream for this? Are there any side effects to this cream?
Is there anything otc that is the same or close to triamcinolone acetonide cream usp, 0.1%?
I've tried moisturizers and vitamin E and I stay end up with a tight feeling sore face and I won't be able to get to the dermatologists for a couple months, and last night I just found Triamcinolone Acetonide Cream 0.1% which I believe my doctor gave to me awhile ago when I complained about dry skin before it was this bad.
I was prescibed triamcinolone acetonide for lower extremeties. I have excema and had a very dry winter and my upper body is dry, itchy, and raw. The above takes the itch away at night when I scratch in sleep. Is upper body application OK?
Dr.- I had been prescribed Nystatn and Triamcinolone Acetonide Cream last fall for a fungal infection on the tip and upper shaft of my circumsized penis. It has recently been brought to my attention that Triamcinolone is a steriod and can have adverse effects on skin tissue after it was re-prescribed to me in a 30g tube, so I discontinued use. I used it over a 5 month period refilling the 15g tube approximately 4 times after the initial prescription.
cancer or nothing like that) but im starting to get a few bumps around my anus. my guess is warts but im not 100% sure. i have some left over triamcinolone acetonide cream ups 0.1% from a yeast infection i got under my armpit from using a deodorant that was too strong for me. i was wondering if i could use that to treat the warts because i dont have the money to go back to the doctor right now and dont want them to get worse! thanks in advance!
It started to sting and burn my skin, so I stopped using it after just two days. I went to a doctor (not a Dermatologist) and he prescribed a cream, Nystatin (100,000 USP) & Triamcinolone (1 mg). After using it for four days, I began to notice that it also had a stinging effect and caused skin distortion (especially the penis head and inner forskin). Worst of all, it seems I have lost all sensation and significant numbness to those areas. I believe the damage is permanent.
is it safe to use triamcinolone acetonide cream on the base area of your penis? is it safe to use on the clitoral area of your vagina?
I was prescribed Triamcinolone Acetonide Cream USP 0.1% for it. I am to use it inside of my mouth on my cheeks and gums 4 times a day. The warnings say not to get it in your mouth or if swallowed to contact your local poison control center. I am afraid to use it. I contacted the pharmacy where I got it filled and he didnt want to comment on it. He said I should contact my doctor. I contacted them a few days ago and didnt get a reply as of yet. Is it safe to use as I was told?
The next day I was still in moderate pain with extremely painful urination. I continued with the antibiotic and triamcinolone cream. Initially the cream gave me temporary relief. However my condition worsened to the point that i was waking up in pain, and in tears every time i went to the bathroom. I called the doctor in the morning, to report of my worsened condition. My test results were negative for everything but a yeast infection. No bladder infection, no stds.
1%) cream and ointment (the cream was to be used once a day in the mornings, and the ointment was to be used once a day in the evenings). She instructed me to use the cream/ointment very sparingly, avoid getting or rubbing it into my eyes, and to only use for 14 days. After 14 days I am supposed to switch to an emollient. I am about a week into the treatment and the eczema is clearing up nicely. I was very careful not to get the cream or ointment into my eyes.
One of my mom's friends who is a retired nurse suggested the use of a topical steroid known as triamcinolone acetonide. She said it cured her son's acne. So I gave it a shot. Huge improvement. Stopped using after it ran out. Noticed my skin became extremely thin and sensitive. I got back on it after a few months and when I had broke out BAD. The cream left scars of every pimple ( dark spots ) all over my face and I still have them 'til this day.
I am suffered from eczema, and the dcotor gave me a cream called u-triamcinolone, i would like to know is there any side-effcets i use it twice a day?
I had been prescribed Nystatn and Triamcinolone Acetonide Cream for a fungal infection and it has recently been brought to my attention that Triamcinolone is a steriod and can have adverse effects on skin tissue. I used it over a 5 month period refilling the 15g tube approximately 4 times after the initial prescription. I have noticed what seems to be thinning and stretch marks after the fact. I am nervous that I may have done irreversible damage to the skin tissue.
I used triamcinolone for my exzema. The cream didnt do me any good so I had to use the ointment. It worked really good for my exzema but I did gain some weight which isnt so bad. But after I ran out or stopped using the cream my skin on my face would become darker and my lips and face would like break out. How and what can I do to prevent this; I keep going back to the ointment to make it better but is there any other way?
negative) so I remember when my daughter had these bad diaper rashes her doctor perscribed her nystatin and triamcinolone acetonide cream usp. And her diaper ras would vanish in a matter of HOURS.I mean like by the next diaper change. The doctor said it was originally an anti fungal for yeast infections. I can't see a doctor till Monday and its Saturday morning. The itching is so uncomfortable but its my only symptom. Do you think the nystatin cream will help my itching?
I was prescribed Triamcinolone Acetonide Cream USP, 0.1% for a psoriasis condition. The cream is effective when applied to affected areas. I'm wondering if I can apply this cream to my genitals and groin area where the psoriasis is also present. Thanks for your kind response.
the two are (Taro) ketoconazole cream 2% and (perrigo) triamcinolone acetonide ointment usp, 0.1%. they said twice a day for two weeks, a few hours after my first ever use. my eyes got really red, and now its day two and im getting ready for my second use of the day and they still red. i use pre-workout and protien drinks before and after workouts. i didnt work out today but i did yesterday. any ideas? is it just a reaction to not worry about? also can i use eye drops?
better would be a prescription for a steroid cream like triamcinolone acetonide or u can find online w/o prescription, but don't use large amount (over 2 g daily) probiotics from a vitamin store may help or fix; buy enough to take 100 billion cultures daily for 1 mo, then 50 bil for 1 mo, then stay at 25 billion culture counts daily u did not give age, height, weight, male or female, general health conditions good luck
I have been using the steriod cream,Triamcinolone Acetonide Cream during the day, and Sarna lotion at night. I have it on both arms this time around. The Sarna burns it and then cools it. I still wake up some nights, but some nights I don't. I have an appointment with an allergist. I'm also ready to cut my arms off. And, it looks really bad. Thanks for the info, I'll be looking at that web site.
MedHelp Health Answers